# SDR AALA202209162425

- Difficulty date: September 4, 2022
- Submitted: September 16, 2022
- Operation: Air carrier
- Aircraft: N661AW
- Make and model: Airbus A300*
- Aircraft serial: 1284
- Aircraft time: 72,732 hours, 29,434 cycles
- System (JASC): 4990 · APU Oil System
- Part: Apu
- Part number: 38002784
- Part serial: R996
- Condition: Leaking
- Location: Zone 100 - Fuse
- Part time: 66,830 hours, 26,996 cycles
- Stage of operation: DE
- How discovered: O
- Nature of condition: B
- Precautionary procedure: K

## Discrepancy

AIRCRAFT WAS GROUNDED: FLIGHT ATTENDANT REPORT AIR CONDITIONING HAD A DIRTY SOCK SMELL. ON DECENT. MAINTENANCE FOUND OIL IN THE APU INTAKE. **SUPPLEMENTAL REPORT FOR AALA202209072425: MAINTENANCE FOUND OIL LEAKING FROM THE LOAD COMPRESSOR DRAIN LINE AND MATING SURFACE TO THE APU INLET. APU WAS REPLACED PER EO 4920Y003-001** (CLOSED)
